Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have sore mouth, nausea loss of appetite and sleep. Taking vitamin A. Could I have overdosed?

I want to do bariatric surgery but have liver cirrhosis so regular vitamin A is not increasing. I was told to take A water soluble vitamin A 20,000 every other day and 30,000 the other day as well as vitamin A in a multivitamin . I think I have overdosed. Sores in mouth, nauseous, loss of appetite loss of sleep. What do you think?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
The symptoms you described, are similar to those of intoxication with vitamin A. However they may be caused by other health conditions. See the physician who prescribe it for blood work-up to see if it is actually a Vitamin A overdose or something else.

Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor